Commentarii Mathematici Helvetici


Full-Text PDF (372 KB) | Metadata | Table of Contents | CMH summary
Volume 73, Issue 1, 1998, pp. 1–21
DOI: 10.1007/s000140050043

Published online: 1998-03-31

Applications harmoniques, applications pluriharmoniques et existence de 2-formes parallèles non nulles

Ahmad El Soufi[1] and R. Petit[2]

(1) Université de Tours, France
(2) Université de Nantes, France

No abstract available for this article.

No keywords available for this article.

El Soufi Ahmad, Petit R.: Applications harmoniques, applications pluriharmoniques et existence de 2-formes parallèles non nulles. Comment. Math. Helv. 73 (1998), 1-21. doi: 10.1007/s000140050043